# SDR DALA2015110906820

- Difficulty date: October 30, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR AT RT BEARING OF MLG RETRACT ACTUATOR SUPPORT FITTING.  RT BEARING OF MLG RETRACT ACTUATOR SUPPORT FITTING WAS REPLACED IAW CMM 20-10-7, PAR D1-A.
